| Model Number |
GL-46-MG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
| Date of Event |
08/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the procedure, the suture was used to reinforce suturing after cutting the colon, when the suture on the needle broke, causing to reopened the wound and tissue bleeding.The doctor immediately replaced the absorbable suture, completed the suture reinforcement, and the patient's tissue stopped bleeding.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, during the procedure, the suture was used to reinforce suturing after cutting the colon, when the suture on the needle broke, causing to reopen the wound and tissue bleeding.The doctor immediately replaced the absorbable suture, completed the suture reinforcement, and the patient's tissue stopped bleeding.The patient did not have heavy bleeding (less than 500 cc).